薬剤性肝障害にて死亡した急性浸潤型副鼻腔真菌症例  [in Japanese] A Patient with Acute Invasive Aspergillus Sinusitis who Died from Drug-associated Side Effects  [in Japanese]

Access this Article

Author(s)

Abstract

Acute invasive fungal sinusitis frequently occurs in immunocompromised hosts suffering from diabetes mellitus, liver diseases, using steroids or antibiotics and in the elderly. Invasive fungal sinusitis can destroy bones, muscles and tissues and cause orbital and cranial complications, and increases the mortality rate. Recently, however, antifungal drugs have been reported to be effective against invasive fungal sinusitis. We report on a patient with acute invasive fungal sinusitis who died from drug-related side effect.<br> The patient was 72-year-old man who had diabetes mellitus, hepatitis C and cerebral infarction. He complained of right visual loss. He was treated with steroids, but his visual activity decreased. He was referred to our hospital because of the presence of an invasive soft tissue density in the right sphenoid sinus on CT imaging. We performed an endonasal endoscopic biopsy to confirm the diagnosis. The diagnosis was invasive paranasal aspergillosis. He was treated with antifungal drugs, but he died of liver failure caused by the drugs. In the case of an underlying disease, it is necessary to pay special attention to drug-associated side effects.<br>

Journal

  • Practica Oto-Rhino-Laryngologica

    Practica Oto-Rhino-Laryngologica 105(5), 437-440, 2012-05-01

    The Society of Practical Otolaryngology

References:  12

Codes

  • NII Article ID (NAID)
    10030600936
  • NII NACSIS-CAT ID (NCID)
    AN00107089
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    00326313
  • NDL Article ID
    023752353
  • NDL Call No.
    Z19-421
  • Data Source
    CJP  NDL  J-STAGE 
Page Top